# SDR QXEA9700215

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813PH
- Make and model: Dhav DHC8102
- Aircraft serial: 32
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: MS25237387
- Condition: No Test
- Location: Cargo Comp
- Component: Dhav, 302313
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 BAGGAGE SMOKE DETECTOR WILL NOT TEST.  REPLACED TEST LAMPS, OPERATIONAL CHECKS GOOD.
